# SDR SIMA20140806006

- Difficulty date: August 6, 2014
- Submitted: August 8, 2014
- Operation: Air carrier
- Aircraft: N805AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145489
- Aircraft time: 30,799 hours, 27,244 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Part number: P2070009520
- Condition: Broken
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAINS FLASHLIGHT HOLDER BROKEN.  DEFERRED IAW MEL 25-53.   INSTALLED NEW FLASHLIGHT ASSEMBLY IAW AMM 33-50-16.  OPERATIONAL CHECKED GOOD.  MEL RESTORED.
